# SDR MASA2025042500028

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,736 hours, 12,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INOP - REMOVED AND REPLACED THE BATTERY, OPS CHECK GOOD
